RNDr. Jana Hantáková, Ph.D.

Email: jana.hantakova@math.slu.cz

Position:

Assistant Professor

Curriculum vitae:

  • Undergraduate study at the Mathematical Institute, Silesian University in Opava (2008–2013)
  • Master thesis "Distributionally scrambled invariant sets in a compact metric space"
  • RNDr. thesis "Distributionally scrambled invariant sets in a compact metric space"
  • Ph.D. thesis: "Distributional chaos in compact metric spaces"
  • Research Interests: Discrete dynamical systems, topological and symbolic dynamics, chaos theory

Publikační činnost

List of publications

  • J. Doleželová, Distributionally scrambled invariant sets in a compact metric space, Nonlinear Analysis 79 (2013), 80–84.
  • J. Doleželová, Scrambled and distributionally scrambled n-tuples, J. Difference Equ. Appl. 20 (2014), 1169–1177.
  • J. Doleželová-Hantáková, Distributional chaos and factors, J. Differ. Equ. Appl. 22 (2016), 99-106.
  • J. Dolezelova-Hantáková, S. Roth and Z. Roth, On the weakest version of distributional chaos, Int. J. Bifur. Chaos 26 (2016), 1650235, 13 pp.
  • J. Hantáková, Iteration problem for distributional chaos. Int. J. Bifur. Chaos Appl. Sci. Engrg. 27, no. 12, (2017), 1750183, 10 pp.
  • J. Hantáková, Li-Yorke sensitivity does not imply Li-Yorke chaos. Ergodic Theory and Dynamical Systems 39 (2019), 3066-3074.